advertisement
Question
Posted by: yusuf | 2011-08-24

throwing up

I been recently to a doctor, put me on pressure tablets cos of hypertension, and cholestrol med as it was 4.2! On top of this a stiff neck led to me being diagnosed with degenerative tissue diseas and yes I''m 30 years old! My new problem is when I take medication after meals and I just look at the tablet boxes, it causes me to wanna throw up! Then also I have a single dry cough that comes after I eat and when I cough I throw up!!! What should I do?? Book myself in with a physician or.........Please advise!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Yusuf

You have to consult a gastroenterologist for a gastroscopy and barium meal, to evaluate if you have a gastric ulcer or reflux gastritis.

Regards




Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement